Skip to Main Content
Skip Nav Destination

Numerical solution of Maxwell’s equations for anisotropic media using the Laguerre transform

Russ. Geol. Geophys. (2008) 49 (8): 621–627.
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
Effective coefficients of quasi-steady Maxwell’s equations with multiscale isotropic log-stable conductivity
Journal of Electromagnetic Waves and Applications (2017) 31 (8): 850.
Effective coefficients of quasi-steady Maxwell’s equations with multiscale isotropic random conductivity
Physica A: Statistical Mechanics and its Applications (2011) 390 (2): 231.
Close Modal

or Create an Account

Close Modal
Close Modal